Duke Mathematical Journal

Von Staudt for Fq[T]

David Goss

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 45, Number 4 (1978), 885-910.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 12B30
Secondary: 10D15 12C05 13B25: Polynomials over commutative rings [See also 11C08, 11T06, 13F20, 13M10]


Goss, David. Von Staudt for $\mathbf{F}_q [T]$. Duke Math. J. 45 (1978), no. 4, 885--910. doi:10.1215/S0012-7094-78-04541-6. https://projecteuclid.org/euclid.dmj/1077313103

Export citation


  • [1] L. Carlitz, On certain functions connected with polynomials in a Galois field, Duke Math. J. 1 (1935), 137–168.
  • [2] L. Carlitz, An analogue of the von Staudt-Clausen theorem, Duke Math. J. 3 (1937), 503–517.
  • [3] L. Carlitz, An analogue of the von Staudt-Clausen theorem, Duke Math. J. 7 (1940), 62–67.
  • [4] L. Dickson, Theorems on the residues of multinomial coefficients with respect to a prime modulus, Quarterly Journal of Mathematics 33.
  • [5] V. G. Drinfel'd, Elliptic Modules, Mat. Sb. (N.S.) 94(136) (1974), 594–627, 656, (English translation, Math. USSR Sbornik, vol. 23 (1974), no. 4).
  • [6] D. Goss, $\pi$-adic Eisenstein Series for function fields, (to appear).
  • [7] E. H. Moore, A Two-Fold Generalization of Fermat's Theorem, Bulletin of the American Mathematical Society 2 (1896), 189–195.
  • [8] L. I. Wade, Certain quantities transcendental over $GF(p\sp n,x)$, Duke Math. J. 8 (1941), 701–720.